# SDR REXA200900142

- Difficulty date: December 27, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 13,963 hours, 11,543 cycles
- Engine: Ge CF343B1
- Engine time: 19,261 hours, 16,518 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 4147T70P02
- Part serial: WYGA1507
- Condition: Defective
- Location: Lt Engine
- Part time: 19,261 hours, 16,518 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHEN REDUCING THRUST FOR DESCENT INTO KDTW, IT WAS OBSERVED THAT THE LEFT ENGINE HAD LIMITED RESPONSE TO THRUST INPUT.  WITH THE THRUST LEVER AT IDLE, THE ENGINE WOULD NOT RETARD BELOW 66-68 PERCENT N1.  THE FLIGHT CREW PERFORMED THE QRH, CONTACTED ATC AND COMPANY MAINTENANCE.  THE FLIGHT CREW ESTABLISHED THE AIRCRAFT INTO THE TERMINAL AREA, DECLARED AN EMERGENCY AND SHUT DOWN THE LEFT ENGINE.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KDTW.  MAINTENANCE DETERMINED THE LEFT MAIN FUEL CONTROL WAS DEFECTIVE.  THE FUEL CONTROL WAS REPLACED AND GROUND RUNS WERE PERFORMED.  ENGINE CONTROL AFTER THE FUEL CONTROL CHANGE WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
